# SDR IPXA2016022900105

- Difficulty date: February 5, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A5A705613
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER CARGO SHEAR TIE AT BS 5-53 BETWEEN L30R AND L35R HAS CORROSION.  R & R CENTER CARGO SHEAR TIE BS 5-53 BETWEEN L30R AND L35R IAW SRM 51-35-01, SRM 53-00-06 AND DAC DWG A5A7056.
